RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Bannikov, Aleksandr Sergeevich

Statistics Math-Net.Ru
Total publications: 11
Scientific articles: 11

Number of views:
This page:759
Abstract pages:2202
Full texts:757
References:374
Associate professor
Candidate of physico-mathematical sciences
Birth date: 11.04.1985
E-mail:

http://www.mathnet.ru/eng/person45970
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2017
1. A. S. Bannikov, “Evasion from pursuers in a problem of group pursuit with fractional derivatives and phase constraints”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 27:3 (2017),  309–314  mathnet  elib
2014
2. A. S. Bannikov, N. N. Petrov, “Linear non-stationary differential pursuit games with several evaders”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2014, 3,  3–12  mathnet
2013
3. A. S. Bannikov, “Some non-stationary problems of group pursuit”, Izv. IMI UdGU, 2013, 1(41),  3–46  mathnet
2012
4. A. S. Bannikov, “About non-stationary problem of simple pursuit”, Izv. IMI UdGU, 2012, 1(39),  10–11  mathnet  elib
2011
5. Alexander Bannikov, Nikolay Petrov, “About Some Non-Stationary Problems of Group Pursuit with the Simple Matrix”, Contributions to Game Theory and Management, 4 (2011),  47–62  mathnet
6. A. S. Bannikov, “About a problem of positional capture of one evader by group of pursuers”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2011, 1,  3–7  mathnet
2010
7. A. S. Bannikov, N. N. Petrov, “On a nonstationary problem of group pursuit”, Trudy Inst. Mat. i Mekh. UrO RAN, 16:1 (2010),  40–51  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 271, suppl. 1 (2010), S41–S52  isi  scopus
8. A. S. Bannikov, “Evasion from group of non-stationary inertial objects”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2010, 1,  3–10  mathnet
2009
9. A. S. Bannikov, “A nonstationary group pursuit problem”, Izv. Vyssh. Uchebn. Zaved. Mat., 2009, 5,  3–12  mathnet  zmath; Russian Math. (Iz. VUZ), 53:5 (2009), 1–9
10. A. S. Bannikov, “On one problem of simple pursuit”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2009, 3,  3–11  mathnet
2008
11. A. S. Bannikov, “Non-stationary problem of group pursuit”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2008, 2,  14–16  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019